# SDR RJEF20150410001

- Difficulty date: April 7, 2015
- Submitted: April 10, 2015
- Operation: Air carrier
- Aircraft: N522TA
- Make and model: Airbus A319-132
- Aircraft serial: 5219
- Aircraft time: 9,758 hours, 3,717 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Selector Switch
- Part number: 05800300
- Condition: Faulty
- Location: Zone 200
- Stage of operation: TX
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

DURING ENG START, PREVIOUS TO DEPART AS FLIGHT TAI 409, THE FLIGHT CREW REPORTED AIR CROSS BLEED FAULT, DUE TO FAILURE THE ACFT REMAINED ON GND FOR MX.  PERFORMED FAULT ANALYSIS IAW TSM 36-12-00-810-802-A.  REPLACED THE CROSS BLEED VLV SELECTOR SWITCH 3HV IAW ESPM 20-45-23.  PERFORMED TEST TO THE CROSS BLEED VLV WITH NORMAL RESULTS.  THE ACFT WAS RETURNED TO SERVICE.
